Citation: afronova1127. "Just Not Worth It in My Book: An Experience with 2-Aminoindan (exp86851)". Erowid.org. Sep 8, 2010. erowid.org/exp/86851
I am an 18 year old college student from the United States who has dabbled with the illegal drugs some. I have done pills, e, weed and I regularly drink. However, the spectrum of legal highs fascinated me so I did some shopping/research and came across 'Pink Champagne' pills containing an under experienced/researched chemical called 2-Aminoindan. I read its kind of speedy or like E and the fact that it is legal really fascinated me.
T0:00- Just took the pill. They say it takes about 1 to 2 hours to kick in so I figure I'll be waiting for a while
T1:00- Still waiting, I know it could be another hour until I feel something. I may be feeling a little more awake, some weird head feelings and increased heart rate. Could all be placebo and excitement of course.
T1:20- Definitely feeling a little bit now. Similar to the beginning effects of taking some adrenal. A little bit or positive, fidgeting, little bit of a head rush, heart rate increase and clear thinking.
T1:30- Coming up definitely. More awake, good body feeling, gonna play some Dance Dance Revolution with the new energy the drug is giving me. My t-shirt on my skin felt tingly. A little bit of sweat due to increased body temp. No pupil dilation, right now it seems more like prescription amphetamines than it does E. Feels a little rushy when I stand up from sitting.
T2:50- The coming up experience was wired. I played Dance Dance Revolution and found myself getting mad at the game and then kind of similar to when I'm on E sometimes it feels like I want to do all these things, like I'm not sure what's the right thing to start doing at that moment so it upsets me. So I decided to go for a walk. I noticed I was feeling not necessarily bitter but like 'Oh this is it, cool (sarcasm)'. I had my iPod on and was smoking some cigarettes. I noticed the music I was listening to that I normally listen too wasn't giving me any emotion. And, my empathy disappeared. This happens to me sometime on E, like if someone were to walk up to me and be like 'hey, whats up?!', I just want to either punch them in the face for being friendly or just not respond because it's pointless. As the drug kicked in more, this didn't necessarily go away, but it transformed. I started to like the music I was listening to (I put on some dark Hard Style techno, popular in Europe for anyone who's interested: DJ Zany, Southstylers, Duro). It made me feel like I was part of something dark and epic, but not negative but detached from normal constraints, something like A Clockwork Orange. It's hard to explain. I think ravers and metal heads would like this. The walk lasted for more than I thought it would, I was just enjoying this weird outlook.
T3:00- I'm feeling a little panicy. Nothing I can't handle though. If you can't handle drugs that make you feel panicy at points, I wouldn't recommend doing this in the full pill form. Mood swings are kind of common at this point, but they are mostly positive. Even the more negative feelings feel positive. I normally don't like anything negative, I know people on E like that dirty, rough, grindy feeling the drug gives them but I'm not one of them. However, I am enjoying it now, which is pleasantly surprising. No pupil dilation, time still runs normally, no hunger (like most uppy drugs), butterflies in my stomach feeling which makes me a little nauseous, but it's okay. Right now I'm back in my room on my bed, I feel fine just sitting here staring into space a little. But I know sitting down on an upper isn't the best idea because it may cause some weird panic, like on E (this is all hard to explain and understand unless you've done drugs before with these effects).
T3:15- Noticing I feel just a little fatigued, like tired. I took the pill at 6 pm. It's 9:15 and I usually stay up until the early hours of the morning so I wouldn't recommend doing this very late into your night.
T3:30- Feel like I may be coming down, the effects just feel lessened and I feel a little tired. May go for another walk and have a smoke. But my stomach is hurting some more.
T4:10- Went for a quick walk, just enjoying the comedown, nothing much has changed at this point.
T5:00- All I can do at this point is lay down. I feel exhausted and the nausea is completely killing my stomach. It hurts so badly. Can still feel some mild effects but I don't like this. I can't even watch TV, all I can do is lay here.
T5:00-T23:00- I am not sure if I slept throughout the night, I don't think I did. I've been in bed for the past 16 hours wanting to go to sleep. The nausea didn't disappear until T11:00. I am up now after being up for most of the night feeling tired, my stomach still hurts but not incredibly bad. In conclusion, the high that lasted 4 hours was NOT worth the being in bed mostly awake for 16 hours. I am not doing this drug again. I have another pill but I'm just going to throw it out. If you are interested in trying it, the high is good but the after effects are just not worth it in my book. Hope this helps anyone considering doing this under-reasearched drug!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.